# SDR MALA000607

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON RT FLOOR PANEL SUPPORT FLANGE ON SEAT TRACK LBL 18.3 STA 294 THRU STA 465.  REFER TO CELSIUS TASK CARD 1521, W/O 18829 AND SAAB STATEMENT 340SDS000119.  MAINTENANCE REMOVED CORROSION FROM FLOOR PANEL SUPPORT IAW SRM 51-21-42.  REMAINING MATERIALS IS OUT OF LIMITS REF: SRM 51-10-10.  ALODINED, PRIMED AND PAINTED SEAT TRACKS IAW 340 SRM 51-20-43.  REPAIRED IAW SAAB STATEMENT 340SDS000119.
